Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why am I losing interest in sex and not able to ejaculate after using Daflon 500 tablet ?

I am being diagonised with Daflon 500 for past 10 days for the minor haemorrhoidal attack. but i am seeing a loss in sexual activity and i am not able to ejeculate. please answer
Wed, 13 Nov 2013
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear,thanks for query.Normally after daflon is not associated with adverse reaction like this.Please speak to your doctor about this.Bye and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi doctor, I was given a wrong instruction by the nurse at a clinic for my haemorrhoids. They prescribed Daflon 500 tablets and then gave the instruction to use it as a suppository. It caused me more pain and I ended up not being able to walk properly. So I tried to remove it but it looks like there is some residue which hurts a little. What can I do to remove it and is there any danger in leaving it in for now until its removed on its own naturally ?

doctor1 MD

Hi,i am a 32 year old female.i had my lateral spincterotomy 2 weeks back but i still donot feel any relief from the pain.i still have pain of fissure as well as the surgery wound after i pass my stool and remains from morning till evening.i wanted a suggestion that sould i use Daflon and flagyl tablets once a day or should i go for some homeopathic medicines?

doctor1 MD

Hello, I took Provera on 2nd May onwards in attempt to prevent period during visit to Holy City (UAE) on11th-22nd May. Unfortunately I still have my period on 14th so I took Daflon 500mg and Primolut N as advised by Pharmicst, and stopped taking all of them on 21st May. I expect to have period on 13th June and until today no signs of period and UPT shows -ve. Could these tablets the main cause of my delayed period? I had miscarriage back in Jan 2014, till today still unable to have child. My period is regular except on Nov2014, where it was delayed until end of Jan2015.

Recent questions on  Hemorrhoid

doctor1 MD

Hello: I have quite a concern and I will be going to the general doctor tomorrow for the physical examination. First a little about me, I am a 28 year old male. I am currently a 2nd year medical student in guadalajara but live in the United States. For about the past three weeks I ve noticed my stool has become progressively softer (for every single stool). Initially the smell and color was normal. For the past two days however the stool has become yellowish. What brings me concern was that my last stool passed was very soft, a darker yellow color, smelly, and much of the food I had eaten the night before was not digested. I have checked my blood pressure and it is normal. Heart rate is 70. No fever, or general feeling of malaise. No pain at all. No significant weight loss or fatigue. I ve had fellow students check for fluid wave and there is some movement on the other side but it s not a very fluid movement (is the opposite side not supposed to move AT ALL? Or can it move a little but should not be liquid movement?). Currently I am taking a larger does of Ibuprofen prescribed by a doctor here because about three weeks ago a painless non-inflamed lump was felt underneath the skin slightly anterior to the angle of the mandible. I have been taking the Ibuprofen for about 5 days and the lump has not gone away. In the past (5 years ago) I have had an H. Pylori infection with a subsequent ulcer in the duodenum. Only medication was used to treat the infection/ulcer. No followup was done afterwards. Beginning around the same time as the ulcer I have had recurrent bouts of hemorrhoids. Blood could be seen on wiping. Currently this is happening as well. About 8 years ago I suffered from a pneumonia but do not remember if it was viral or bacterial. I ve also had a pretty long history of right sided feeling in my abdomen. I would say the feeling is located directly on the line that would separate the upper and lower quadrant, slightly above the umbilicus. The feeling was never painful. I know the doctor I visit tomorrow will get to do the necessary physical tests to see if there is any significant pathology but I need to hear what other things it could be. The doctors here usually shoo us away because they think we are too young to get anything serious or they assume that just because we read a chapter in pathology we automatically think we suffer every disease in the textbook. Anyway, I know living in Mexico currently will expose me to certain bugs. However the course of those from what I know would not cause a 3 week history of progressively looser stools and the yellowness/malabsorption for the past two days. Any suggestions/comments of what it may be is more than welcome.

doctor1 MD

Dear Doctor, Around 1.5 months back I had undergone hemorrhoid Surgery and it was cured after the surgery. But since then I don't feel climax at the time of ejaculation. And then I checked my semen but it was found very little 2 to 3 drops and very thin and like water. I feel that this is not semen, before my semen was thick and colour is off white and volume was high. During my surgery I was given anesthesia and after my surgery I felt to pass urine and as I was still under anesthesia a tube was inserted into my penis and it was remove after passing the urine. Is it a cause for no ejaculation of semen and no climax or surgery or medicine I had for the treatment of hemorrhoid ? Is it curable ? Please help me doctor. I am a 46 year old of male.

doctor1 MD

I am having very bad pain in my lower back into my buttocks, anus and legs. It makes getting up from sitting, turning or getting up from the bed very painful and difficult. It started after straining to defecate. I do not have hemorrhoids. What could be the cause? FO

doctor1 MD

Hi my husband is an heavy equipment operator and gets bounced around in his rig for 10 hrs a day. He called me saying that he is having severe pain in the rectal area while being bounced around on his rig as well as when he coughs and he send when bending over as well. He said he has hemorrhoids before and he usually can tell if he is getting one but he said it doesn t feel like that. Any ideas on what could be causing this??

doctor1 MD

I have had a couple of incidents where skin protrudes from my anus after having a bowel movement. I have spoken with my P.C.P. about it. She called it a reticulated rectum I believe. Is it something I should pursue with a specialist, or should I...

doctor1 MD

Hi Doctor, Last couple of days I noticed a hard solid hemorrhoid formed in the anus area. Its a size of pea and there is no pain fortunately. I am not sure what it is and I am not sure if it is a hemorrhoid. It is solid and when I touch it, it is...

doctor1 MD

38 year old male. noticed bump when wiping after defecation. i think it's hemorrhoid but not sure, never diagnosed with one before. wondering if this needs to be checked out or can i wait to see if it goes away by itself.